RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 2, Pages 338–354 (Mi izv2112)  

This article is cited in 2 scientific papers (total in 2 papers)

On entire functions of completely regular growth along curves of regular rotation

S. K. Balashov


Abstract: In this paper it is shown that the class of entire functions of completely regular growth along curves of regular rotation coincides with the class of entire functions whose zeros are regularly distributed along these curves.
Bibliography: 9 titles.

Full text: PDF file (1316 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:2, 321–338

Bibliographic databases:

UDC: 517.53
MSC: Primary 30A64; Secondary 30A08
Received: 03.07.1974

Citation: S. K. Balashov, “On entire functions of completely regular growth along curves of regular rotation”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976), 338–354; Math. USSR-Izv., 10:2 (1976), 321–338

Citation in format AMSBIB
\Bibitem{Bal76}
\by S.~K.~Balashov
\paper On entire functions of completely regular growth along curves of regular rotation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 2
\pages 338--354
\mathnet{http://mi.mathnet.ru/izv2112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409807}
\zmath{https://zbmath.org/?q=an:0335.30020}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 2
\pages 321--338
\crossref{https://doi.org/10.1070/IM1976v010n02ABEH001691}


Linking options:
  • http://mi.mathnet.ru/eng/izv2112
  • http://mi.mathnet.ru/eng/izv/v40/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Azarin, “On the asymptotic behavior of subharmonic functions of finite order”, Math. USSR-Sb., 36:2 (1980), 135–154  mathnet  crossref  mathscinet  zmath  isi
    2. B. N. Khabibullin, “Balayage on a system of rays and entire functions of completely regular growth”, Math. USSR-Izv., 38:1 (1992), 179–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:205
    Full text:62
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019